# SDR F3LA00196

- Difficulty date: August 12, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION REPORTED STRINGER SUPPORT AT STATION 272B, STRINGER 4R, CRACKED.  MAINTENANCE REMOVED CRACKED BRACKET.  FABRICATED AND INSTALLED REPLACEMENT BRACKET PER SRM 51-10-01.  (M)
